Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Excessive measures and the existence of right semigroups and processes


Author: J. Steffens
Journal: Trans. Amer. Math. Soc. 311 (1989), 267-290
MSC: Primary 60J45; Secondary 31D05, 60J40
MathSciNet review: 929664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a resolvent $ ({U_\alpha })$ on a Lusin space $ (E,\mathfrak{E})$, the paper gives necessary and sufficient conditions in terms of the excessive measures that ensure the existence of a right process, resp. a right continuous semigroup, on $ (E,\mathfrak{E})$ with resolvent $ ({U_\alpha })$. Furthermore, a notion of nonbranch points with respect to $ ({U_\alpha })$ is introduced--also in terms of the excessive measures--and various characterizations are given. They show, in particular, the equivalence of this definition with those introduced and discussed by Engelbert and Wittmann.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J45, 31D05, 60J40

Retrieve articles in all journals with MSC: 60J45, 31D05, 60J40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0929664-0
PII: S 0002-9947(1989)0929664-0
Article copyright: © Copyright 1989 American Mathematical Society